# SDR GVR2003F00001

- Difficulty date: February 25, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N187TA
- Make and model: Cessna 550
- Aircraft serial: 5500257
- Engine: Pwa JT15D1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5519009
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  CHAIR WAS REPAIRED IAW STC ST01042WI STRUCTURAL SEAT REPAIR.
